| Model Number |
FXS4507BC |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
02/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please see attached summary memo.
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure, 3 months after implant placement.The patient's x-ray was also provided.Bone quality around the area was type iii, and oral hygiene around the implant was good.Local infection and peri-implantitis were observed during the implant removal surgery.Bone augmentation material was used in implant placement surgery.The patient will need another surgical intervention.